Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 1, Issue 4, Pages 287-311
http://dx.doi.org/10.1080/10273669908833027

Mathematical Modelling of the Effects of Mitotic Inhibitors on Avascular Tumour Growth

Department of Theorectical Mechanics, University of Nottingham, Nottingham, NG7 2RD, UK

Received 29 April 1998; Accepted 26 June 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Ward and J. R. King, “Mathematical Modelling of the Effects of Mitotic Inhibitors on Avascular Tumour Growth,” Journal of Theoretical Medicine, vol. 1, no. 4, pp. 287-311, 1999. https://doi.org/10.1080/10273669908833027.